# SDR SWAA2022020207791

- Difficulty date: September 27, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32751
- Aircraft time: 50,121 hours, 23,955 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LEFT HAND TRANSITION ANGLE HAS CORROSION AT STA 767 + 6. / REMOVED DAMAGED L/H TRANSITION ANGLE AND INSTALLED NEW L/H TRANSITION ANGLE STA 727-847 PER SRM 53-00-53-2R-5; SRM 51-40-02; AND SRM 53-60-53-01-2. SEE INDIVIDUAL SIGNOFFS FOR WORK ACCOMPLISHED.
